NH1 file photo

Mar 16, 2016 3:38 PM

Police warn of dangerous heroin or fentanyl batch after 2 overdoses in Lebanon in 1 day


LEBANON - Police are warning about a potential deadly batch of heroin and/or fentanyl that's being distributed in the Lebanon area.

The warning stems from two overdoses on Wednesday where individuals were saved through the application of Narcan, a medication that can reverse potentially fatal reactions to opioids.

However, fire officials on the scene said the normal amount of Narcan was administered.

Police say they don't know if this batch of the drug is being sold under any particular name and say more information will be released as it comes available.

Anyone with information is asked to call 448-1212.

Police are also promoting the state website nhtreatment.org for those who need help to deal with a substance abuse issue.


--  Dealing with the Disease of Addiction? Click here for help --

More from NH1.com

NH1 News Debates
NH1 News Replay

NH1 on Twitter

NH1 SkyView Cameras

NH1 on Facebook

Check out NH1 News Rail Polls on LockerDome on LockerDome